Our expert says:
Well, don't under any circumstances take another overdose or let yourself come to harm in any other way. You tried that before, and it solved nothing. It shouldn't need courage to call your shrink and talk about how you're feeling, and any shrink worth his salt would WANT to hear from you in a situation like this. Otherwise, or better still, AS WELL as calling your shrink, call the support and helplines like Lifeline listed on this page and elsewhere in health 24. And as Dc says, go to the nearest good casualty dept and tell them. Do NOT leave yourself alone while feeling like this.
With the added info in your second posting --- check with the owner and even folks at work, about the whereabouts of the hospital ; doctors will be listed in the phonebook. Ask the guy who runs the guesthouse to look after your meds, and let you have the day's dose each day.
And keep in touch with us, not only this weekend, but as you sort things out over the next weeks. We'll be expecting to hear further from you
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.